UPDATE

STOPPING MEDICATION SUDDENLY IS DANGEROUS. CONSULT A DOCTOR BEFORE STOPPING ANY MEDICATION AND HAVE ALTERNATIVE TREATMENT ARRANGED.

5 YEARS DRUG FREE.

CONDITION PERSISTS.

http://en.wikipedia.org/wiki/Post-SSRI_sexual_dysfunction

Advertisements

4 thoughts on “UPDATE

  1. FJ929

    I am in the same boat. Paxi withdrawal has destroyed me. I am very sick. Have you ever tried anything to reverse this? I am thinking of trying Stablon and I have heard from a few folks that it has reveresed this condition. It’s an SSRE and does the opposite of what an SSRI does.

    Reply
    1. fokemilyfe Post author

      Hey, thanks for commenting on my blog. You’re the first. I haven’t tried anything yet to reverse it, nor treat it. I’m too afraid to, there’s no way I could trust a pharmaceutical product again. To be honest I think it will be decades before there will be an effective and practical treatment for the damage done to us. All I want now is to spread the word and for this almost unbelievable cruelty to be recognized. I just can’t believe these things are legal. I reckon that this whole issue is gonna blow up eventually. More and more are blogging, posting in forums about it, etc. How long were you on meds? Taking Stablon sounds like a bad idea but it’s up to you, leave me know how it goes, hang in there and warn as many as you can.

      Reply
      1. kate

        Hi. I’m a woman. I took Trazodone on two separate occasions as a sleep aid. I don’t have any psychotic disorder or depression. I was a very healthy girl before taking drug, just had trouble sleeping. I now have drug-induced insomnia and bad pssd sympoms. Drugs have ruined my life. I think I have to give up relationship and marriage. This makes me feel very suicidal. I don’t know what to do. I just can’t tell my friends or family about my situation. Everyone should be cautious about this and all other antipsychotic drug. Sorry for my poor English. If you want to contact me, let me know. Thanks

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s